Alert archive / Indiana / Freeze Warnings in 2012
Freeze Warning 1, NWS Indianapolis, IN
NWS Indianapolis, IN issued this freeze warning at Mar 26, 2012, 3:48 AM EDT for 15 counties in Indiana. It took effect at Mar 27, 2012, 1:00 AM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 26, 2012, 3:48 AM EDT (07:48 UTC)
- In effect from
- Mar 27, 2012, 1:00 AM EDT
- Expired
- Mar 27, 2012, 8:05 AM EDT
- In force
- 7 hr
- Issued by
- NWS Indianapolis, IN
Counties Boone County, IN, Carroll County, IN, Clinton County, IN, Decatur County, IN, Delaware County, IN, Hamilton County, IN, Hancock County, IN, Henry County, IN, Howard County, IN, Madison County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Tippecanoe County, IN, Tipton County, IN
The radar
The Indianapolis radar (KIND), 51 km from the middle of the area, began a volume at 07:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 7.8 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 689 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
741 WWUS73 KIND 260748 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 348 AM EDT MON MAR 26 2012 ...NEAR FREEZING TO SUB-FREEZING TEMPERATURES EXPECTED BY EARLY TUESDAY MORNING... .AFTER AN EXTENDED STRETCH OF UNSEASONABLY WARM WEATHER THE LAST TWO WEEKS MANY PLANTS HAVE BUDDED OUT ACROSS THE AREA. THIS EARLY BUDDING ESPECIALLY WITH FRUIT TREES MEANS PLANTS ARE VERY VULNERABLE TO FREEZING CONDITIONS. COLD HIGH PRESSURE IS FORECAST TO BUILD SOUTHEASTWARD OUT OF CANADA TODAY AND INTO THE EASTERN LAKES BY TUESDAY. MOSTLY CLEAR SKIES AND LIGHT WINDS TONIGHT WILL LEAD TO RAPID TEMPERATURE DROPS OVERNIGHT WITH LOWS AROUND THE FREEZING MARK OR POTENTIALLY COLDER FORECAST BY EARLY TUESDAY MORNING. INZ021-029>031-037>042-048-049-056-057-065-261600- /O.UPG.KIND.FZ.A.0001.120327T0500Z-120327T1400Z/ /O.NEW.KIND.FZ.W.0001.120327T0500Z-120327T1400Z/ CARROLL-TIPPECANOE-CLINTON-HOWARD-BOONE-TIPTON-HAMILTON-MADISON- DELAWARE-RANDOLPH-HANCOCK-HENRY-SHELBY-RUSH-DECATUR- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... ANDERSON...MUNCIE...SHELBYVILLE 348 AM EDT MON MAR 26 2012 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 10 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 10 AM EDT TUESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TIMING: TEMPERATURES FALLING TO BELOW FREEZING FOR SEVERAL HOURS EARLY TUESDAY MORNING. * IMPACTS: NEWLY BUDDED PLANTS ARE VERY SUSCEPTIBLE TO DAMAGE WITH FREEZING AND SUB-FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ INZ028-035-036-043>047-054-055-063-064-072-261600- /O.NEW.KIND.FR.Y.0001.120327T0500Z-120327T1400Z/ WARREN-FOUNTAIN-MONTGOMERY-VERMILLION-PARKE-PUTNAM-HENDRICKS- MARION-MORGAN-JOHNSON-BROWN-BARTHOLOMEW-JENNINGS- INCLUDING THE CITIES OF...CRAWFORDSVILLE...INDIANAPOLIS... COLUMBUS 348 AM EDT MON MAR 26 2012 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 10 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 10 AM EDT TUESDAY. * TIMING: TEMPERATURES FALLING TO THE LOW TO MID 30S FOR SEVERAL HOURS EARLY TUESDAY MORNING. * IMPACTS: THE GROWING SEASON ACROSS CENTRAL INDIAN IS ADVANCED WITH THE RECENT PROLONGED PERIOD OF WARM WEATHER. SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ SMF
5 follow-up statements
005 WWUS73 KIND 261554 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1154 AM EDT MON MAR 26 2012 ...NEAR FREEZING TO SUB-FREEZING TEMPERATURES EXPECTED BY EARLY TUESDAY MORNING... .AFTER AN EXTENDED STRETCH OF UNSEASONABLY WARM WEATHER THE LAST TWO WEEKS MANY PLANTS HAVE BUDDED OUT ACROSS THE AREA. THIS EARLY BUDDING ESPECIALLY WITH FRUIT TREES MEANS PLANTS ARE VERY VULNERABLE TO FREEZING CONDITIONS. COLD HIGH PRESSURE IS FORECAST TO BUILD SOUTHEASTWARD OUT OF CANADA TODAY AND INTO THE EASTERN LAKES BY TUESDAY. MOSTLY CLEAR SKIES AND LIGHT WINDS TONIGHT WILL LEAD TO RAPID TEMPERATURE DROPS OVERNIGHT WITH LOWS AROUND THE FREEZING MARK OR POTENTIALLY COLDER FORECAST BY EARLY TUESDAY MORNING. INZ021-029>031-037>042-048-049-056-057-065-270000- /O.CON.KIND.FZ.W.0001.120327T0500Z-120327T1400Z/ CARROLL-TIPPECANOE-CLINTON-HOWARD-BOONE-TIPTON-HAMILTON-MADISON- DELAWARE-RANDOLPH-HANCOCK-HENRY-SHELBY-RUSH-DECATUR- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... ANDERSON...MUNCIE...SHELBYVILLE 1154 AM EDT MON MAR 26 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM EDT TUESDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM EDT TUESDAY. * TIMING: TEMPERATURES FALLING TO BELOW FREEZING FOR SEVERAL HOURS EARLY TUESDAY MORNING. * IMPACTS: NEWLY BUDDED PLANTS ARE VERY SUSCEPTIBLE TO DAMAGE WITH FREEZING AND SUB-FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ INZ028-035-036-043>047-054-055-063-064-072-270000- /O.CON.KIND.FR.Y.0001.120327T0500Z-120327T1400Z/ WARREN-FOUNTAIN-MONTGOMERY-VERMILLION-PARKE-PUTNAM-HENDRICKS- MARION-MORGAN-JOHNSON-BROWN-BARTHOLOMEW-JENNINGS- INCLUDING THE CITIES OF...CRAWFORDSVILLE...INDIANAPOLIS... COLUMBUS 1154 AM EDT MON MAR 26 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 AM EDT TUESDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 AM EDT TUESDAY. * TIMING: TEMPERATURES FALLING TO THE LOW TO MID 30S FOR SEVERAL HOURS EARLY TUESDAY MORNING. * IMPACTS: THE GROWING SEASON ACROSS CENTRAL INDIAN IS ADVANCED WITH THE RECENT PROLONGED PERIOD OF WARM WEATHER. SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
873 WWUS73 KIND 261930 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 330 PM EDT MON MAR 26 2012 ...NEAR FREEZING TO SUB-FREEZING TEMPERATURES EXPECTED BY EARLY TUESDAY MORNING... .AFTER AN EXTENDED STRETCH OF UNSEASONABLY WARM WEATHER THE LAST TWO WEEKS MANY PLANTS HAVE BUDDED OUT ACROSS THE AREA. THIS EARLY BUDDING ESPECIALLY WITH FRUIT TREES MEANS PLANTS ARE VERY VULNERABLE TO FREEZING CONDITIONS. COLD HIGH PRESSURE IS FORECAST TO BUILD SOUTHEASTWARD OUT OF CANADA TODAY AND INTO THE EASTERN GREAT LAKES BY TUESDAY. MOSTLY CLEAR TO PARTLY CLOUDY SKIES AND LIGHT WINDS TONIGHT WILL LEAD TO RAPID TEMPERATURE DROPS WITH LOWS AROUND THE FREEZING MARK OR POTENTIALLY COLDER FORECAST BY EARLY TUESDAY MORNING. INZ021-029>031-037>042-048-049-056-057-065-270330- /O.CON.KIND.FZ.W.0001.120327T0500Z-120327T1400Z/ CARROLL-TIPPECANOE-CLINTON-HOWARD-BOONE-TIPTON-HAMILTON-MADISON- DELAWARE-RANDOLPH-HANCOCK-HENRY-SHELBY-RUSH-DECATUR- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... ANDERSON...MUNCIE...SHELBYVILLE 330 PM EDT MON MAR 26 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM EDT TUESDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM EDT TUESDAY. * TIMING: TEMPERATURES FALLING TO NEAR FREEZING OR BELOW FOR SEVERAL HOURS EARLY TUESDAY MORNING. * IMPACTS: NEWLY BUDDED PLANTS ARE VERY SUSCEPTIBLE TO DAMAGE WITH FREEZING AND SUB-FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ INZ053-062-071-270330- /O.EXA.KIND.FR.Y.0001.120327T0500Z-120327T1400Z/ OWEN-MONROE-JACKSON- INCLUDING THE CITIES OF...BLOOMINGTON...SEYMOUR 330 PM EDT MON MAR 26 2012 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 10 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 10 AM EDT TUESDAY. * TIMING: TEMPERATURES FALLING TO THE LOW TO MID 30S FOR SEVERAL HOURS EARLY TUESDAY MORNING. * IMPACTS: THE GROWING SEASON ACROSS CENTRAL INDIANA IS ADVANCED WITH THE RECENT PROLONGED PERIOD OF WARM WEATHER. SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ INZ028-035-036-043>047-054-055-063-064-072-270330- /O.CON.KIND.FR.Y.0001.120327T0500Z-120327T1400Z/ WARREN-FOUNTAIN-MONTGOMERY-VERMILLION-PARKE-PUTNAM-HENDRICKS- MARION-MORGAN-JOHNSON-BROWN-BARTHOLOMEW-JENNINGS- INCLUDING THE CITIES OF...CRAWFORDSVILLE...INDIANAPOLIS... COLUMBUS 330 PM EDT MON MAR 26 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 AM EDT TUESDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 AM EDT TUESDAY. * TIMING: TEMPERATURES FALLING TO THE LOW TO MID 30S FOR SEVERAL HOURS EARLY TUESDAY MORNING. * IMPACTS: THE GROWING SEASON ACROSS CENTRAL INDIANA IS ADVANCED WITH THE RECENT PROLONGED PERIOD OF WARM WEATHER. SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
993 WWUS73 KIND 270143 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 943 PM EDT MON MAR 26 2012 ...NEAR FREEZING TO SUB-FREEZING TEMPERATURES EXPECTED BY EARLY TUESDAY MORNING... .AFTER AN EXTENDED STRETCH OF UNSEASONABLY WARM WEATHER THE LAST TWO WEEKS MANY PLANTS HAVE BUDDED OUT ACROSS THE AREA. THIS EARLY BUDDING ESPECIALLY WITH FRUIT TREES MEANS PLANTS ARE VERY VULNERABLE TO FREEZING CONDITIONS. COLD HIGH PRESSURE IS FORECAST TO BUILD SOUTHEASTWARD OUT OF CANADA INTO THE EASTERN GREAT LAKES BY TUESDAY. MOSTLY CLEAR SKIES AND LIGHT WINDS TONIGHT WILL LEAD TO RAPID TEMPERATURE DROPS WITH LOWS AROUND THE FREEZING MARK OR POTENTIALLY COLDER FORECAST BY EARLY TUESDAY MORNING. INZ021-029>031-037>042-048-049-056-057-065-271000- /O.CON.KIND.FZ.W.0001.120327T0500Z-120327T1400Z/ CARROLL-TIPPECANOE-CLINTON-HOWARD-BOONE-TIPTON-HAMILTON-MADISON- DELAWARE-RANDOLPH-HANCOCK-HENRY-SHELBY-RUSH-DECATUR- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... ANDERSON...MUNCIE...SHELBYVILLE 943 PM EDT MON MAR 26 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM EDT TUESDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM EDT TUESDAY. * TIMING: TEMPERATURES FALLING TO NEAR FREEZING OR BELOW FOR SEVERAL HOURS EARLY TUESDAY MORNING. * IMPACTS: NEWLY BUDDED PLANTS ARE VERY SUSCEPTIBLE TO DAMAGE WITH FREEZING AND SUB-FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ INZ028-035-036-043>047-053>055-062>064-071-072-271000- /O.CON.KIND.FR.Y.0001.120327T0500Z-120327T1400Z/ WARREN-FOUNTAIN-MONTGOMERY-VERMILLION-PARKE-PUTNAM-HENDRICKS- MARION-OWEN-MORGAN-JOHNSON-MONROE-BROWN-BARTHOLOMEW-JACKSON- JENNINGS- INCLUDING THE CITIES OF...CRAWFORDSVILLE...INDIANAPOLIS... BLOOMINGTON...COLUMBUS...SEYMOUR 943 PM EDT MON MAR 26 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 AM EDT TUESDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 AM EDT TUESDAY. * TIMING: TEMPERATURES FALLING TO THE LOW TO MID 30S FOR SEVERAL HOURS EARLY TUESDAY MORNING. * IMPACTS: THE GROWING SEASON ACROSS CENTRAL INDIANA IS ADVANCED WITH THE RECENT PROLONGED PERIOD OF WARM WEATHER. SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
418 WWUS73 KIND 270735 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 335 AM EDT TUE MAR 27 2012 ...NEAR FREEZING TO SUB-FREEZING TEMPERATURES EXPECTED BY EARLY THIS MORNING... .AFTER AN EXTENDED STRETCH OF UNSEASONABLY WARM WEATHER THE LAST TWO WEEKS MANY PLANTS HAVE BUDDED OUT ACROSS THE AREA. THIS EARLY BUDDING ESPECIALLY WITH FRUIT TREES MEANS PLANTS ARE VERY VULNERABLE TO FREEZING CONDITIONS. COLD HIGH PRESSURE IS FORECAST TO BUILD SOUTHEASTWARD OUT OF CANADA INTO THE EASTERN GREAT LAKES THROUGH EARLY TODAY. MOSTLY CLEAR SKIES HAVE LEAD TO RAPID TEMPERATURE DROPS WITH LOWS AROUND THE FREEZING MARK OR POTENTIALLY COLDER FORECAST BY THIS MORNING. INZ021-029>031-037>042-048-049-056-057-065-271400- /O.CON.KIND.FZ.W.0001.000000T0000Z-120327T1400Z/ CARROLL-TIPPECANOE-CLINTON-HOWARD-BOONE-TIPTON-HAMILTON-MADISON- DELAWARE-RANDOLPH-HANCOCK-HENRY-SHELBY-RUSH-DECATUR- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... ANDERSON...MUNCIE...SHELBYVILLE 335 AM EDT TUE MAR 27 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING. * TIMING: TEMPERATURES FALLING TO NEAR FREEZING OR BELOW FOR SEVERAL HOURS EARLY THIS MORNING. * IMPACTS: NEWLY BUDDED PLANTS ARE VERY SUSCEPTIBLE TO DAMAGE WITH FREEZING AND SUB-FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ INZ028-035-036-043>047-053>055-062>064-071-072-271400- /O.CON.KIND.FR.Y.0001.000000T0000Z-120327T1400Z/ WARREN-FOUNTAIN-MONTGOMERY-VERMILLION-PARKE-PUTNAM-HENDRICKS- MARION-OWEN-MORGAN-JOHNSON-MONROE-BROWN-BARTHOLOMEW-JACKSON- JENNINGS- INCLUDING THE CITIES OF...CRAWFORDSVILLE...INDIANAPOLIS... BLOOMINGTON...COLUMBUS...SEYMOUR 335 AM EDT TUE MAR 27 2012 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING. * TIMING: TEMPERATURES FALLING TO THE LOW TO MID 30S FOR SEVERAL HOURS EARLY THIS MORNING. * IMPACTS: THE GROWING SEASON ACROSS CENTRAL INDIANA IS ADVANCED WITH THE RECENT PROLONGED PERIOD OF WARM WEATHER. SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ SMF
564 WWUS73 KIND 271205 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 805 AM EDT TUE MAR 27 2012 ...FROST AND FREEZE WARNINGS ARE CANCELLED... .WINDS HAVE STAYED UP OVERNIGHT AND DID NOT ALLOW TEMPERATURES TO DIP BELOW FREEZING OR FROST TO FORM IN MOST AREAS. INZ021-029>031-037>042-048-049-056-057-065-271315- /O.CAN.KIND.FZ.W.0001.000000T0000Z-120327T1400Z/ CARROLL-TIPPECANOE-CLINTON-HOWARD-BOONE-TIPTON-HAMILTON-MADISON- DELAWARE-RANDOLPH-HANCOCK-HENRY-SHELBY-RUSH-DECATUR- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... ANDERSON...MUNCIE...SHELBYVILLE 805 AM EDT TUE MAR 27 2012 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS CANCELLED THE FREEZE WARNING. $$ INZ028-035-036-043>047-053>055-062>064-071-072-271315- /O.CAN.KIND.FR.Y.0001.000000T0000Z-120327T1400Z/ WARREN-FOUNTAIN-MONTGOMERY-VERMILLION-PARKE-PUTNAM-HENDRICKS- MARION-OWEN-MORGAN-JOHNSON-MONROE-BROWN-BARTHOLOMEW-JACKSON- JENNINGS- INCLUDING THE CITIES OF...CRAWFORDSVILLE...INDIANAPOLIS... BLOOMINGTON...COLUMBUS...SEYMOUR 805 AM EDT TUE MAR 27 2012 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS CANCELLED THE FROST ADVISORY. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this freeze warning went out at Mar 25, 11:56 PM EDT, 3 hours 52 minutes earlier.
Area forecast discussion, Mar 25, 11:56 PM EDT, 3 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1156 PM EDT SUN MAR 25 2012 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS...DRY WEATHER IS EXPECTED TO START THE WORKWEEK AS HIGH PRESSURE OVER THE PLAINS STATES BUILDS ACROSS THE OHIO VALLEY. AN UPPER LEVEL WEATHER DISTURBANCE WILL PUSH ACROSS INDIANA ON TUESDAY NIGHT BEFORE A COLD FRONT PASSES ACROSS THE STATE ON WEDNESDAY. THIS WILL BRING OUR NEXT CHANCES FOR SHOWERS AND THUNDERSTORMS TO CENTRAL INDIANA. DRY WEATHER IS THEN EXPECTED TO RETURN ON THURSDAY AS ANOTHER AREA OF HIGH PRESSURE ARRIVES THROUGH NEXT WEEKEND. && .NEAR TERM /REST OF TONIGHT/... CURRENT TEMPERATURES RUNNING SEVERAL DEGREES WARMER THAN WHAT WAS EXPECTED BY THIS TIME. MODEL DATA SUGGEST LOW LEVEL COLD ADVECTION WILL STRENGTHEN LATER TONIGHT AS SURFACE HIGH NORTH OF THE GREAT LAKES BEGINS NOSING INTO THE AREA. LOW LEVEL THICKNESSES GENERALLY SUPPORT THE CURRENT LOWS TONIGHT AS WELL...SO WILL NOT CHANGE ANYTHING THERE AT THIS TIME. OTHERWISE...THE REST OF FORECAST STILL LOOKS GOOD. NO UPDATES PLANNED. && .SHORT TERM /MONDAY THROUGH WEDNESDAY/... MODELS REMAIN IN PRETTY GOOD AGREEMENT WITH THE OVER ALL PATTERN AND WILL USE A BLEND. STRONG RIDGING OVER THE CENTRAL PLAINS WILL CONTINUE TO BUILD ACROSS CENTRAL INDIANA ON MONDAY AND THE MID LEVEL RIDGE ARRIVES...ALLOWING AN ANTICYCLONIC FLOW TO DEVELOP. ONCE AGAIN GFS AND NAM SUGGEST SOME RIDGE RIDING MID LEVEL MOISTURE TO ARRIVE ON MONDAY AFTERNOON. FORECAST SOUNDINGS AND TIME HEIGHTS DO REFLECT THIS ALSO INDICATING SOME SATURATION. HOWEVER NO FORCING IS AVAILABLE..THUS THUS SHOULD JUST RESULT IN SOME CLOUD COVER. GIVEN THE COOLER 850MB TEMPS AND CLOUDS THAT ARE EXPECTED TO BE IN PLACE WILL TREND LOWS COOLER THAN MAVMOS FOR HIGHS. FORECAST SOUNDINGS DRY OUT CONSIDERABLY ON MONDAY NIGHT AS THE RIDGE AXIS IS CENTERED OVER THE STATE. LIGHT EAST WINDS ALONG WITH CLEAR SKIES SHOULD ALSO LEAD TO GOOD RADIATIONAL COOLING SET UP. WITH A DAY OF DRY DEWPOINTS ADVECTING INTO THE AREA ON NORTHEAST WINDS...A FROST OR FREEZE IN SOME AREAS APPEARS POSSIBLE...PARTICULARLY ACROSS THE NORTHEAST PARTS OF THE FORECAST AREA. GIVEN THIS WILL TREND TEMPS COOLER THAN MAVMOS AND WE MAY NEED TO EXPAND THE FREEZE WATCH. STRONG WARM AIR ADVECTION BEGINS ON TUESDAY AS THE RIDGE CONTINUES TO MOVE TO THE EAST AND THE SURFACE FLOW BECOMES MORE SOUTHERLY. FORECAST SOUNDINGS REMAIN DRY AND CONVECTIVE TEMPERATURES WILL NOT BE ABLE TO BE REACHED. SOME HIGH CLOUD WILL BE EXPECTED ASSOCIATE WITH THE WARM AIR ADVECTION. FORECAST SOUNDINGS SUPPORT THIS...INDICATING SATURATION WELL ALOFT. THUS PARTLY SUNNY WITH HIGHS CLOSER TO MAVMOS. DO NOT LIKE THE COLD METMOS HERE GIVEN THE EXPECTED WARM AIR ADVECTION. A QUICK MOVING UPPER LEVEL DISTURBANCE AND A COLD FRONT ARE EXPECTED TO SAG ACROSS CENTRAL INDIANA LATE ON TUESDAY NIGHT. 300K ISENTROPIC SURFACE SHOW BEST LIFT DURING THE WARM AIR ADVECTION HOURS OF THE AFTERNOON...HOWEVER MOISTURE IS LIMITED. BETTER MOISTURE ARRIVES ON LATE TUESDAY NIGHT IN CONJUNCTION WITH PASSING GOOD Q VECTOR LOWER LEVEL CONVERGENCE. STILL BEST UPPER SUPPORT REMAINS WELL TO THE NORTH. WILL STICK CLOSE TO MAVMOS POPS FOR NOW. GIVEN CLOUDS AND RAIN CHANCES WILL TREND TEMPS AT OR ABOVE MAVMOS. COLD FRONT APPEARS TO SAG SOUTHWARD OUT OF THE GREAT LAKES ON WEDNESDAY WILL NEED TO CONTINUE CHANCES FOR PRECIPITATION. COLD AIR ADVECTION DOES NOT REALLY APPEAR TO START UNTIL LATE ON WEDNESDAY...THUS WILL STICK CLOSE TO MEXMOS FOR HIGHS. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... EXTENDED PERIOD BEGINS WITH UPPER TROUGH OVER THE GREAT LAKES...SURFACE LOW TO THE EAST OVER WESTERN NY AND THE ASSOCIATED COLD FRONTAL BOUNDARY HAVING PUSHED SOUTH OF THE FORECAST AREA...WHERE IT WILL LOOK TO REMAIN UNTIL FRIDAY AS HIGH PRESSURE FILTERS IN BEHIND THE FRONT. THE DRY WEATHER WILL BE SHORT-LIVED AS A WEAK UPPER LEVEL DISTURBANCE MOVES FROM THE NORTHERN PLAINS TO THE GREAT LAKES TO END THE WORK WEEK AND START THE WEEKEND. SOME DIFFERENCES BETWEEN MODEL SOLNS ARISE AT THIS POINT. THE ECMWF EXTENDS A BIT FURTHER SOUTH WITH THE WEAK SHORTWAVE THAN THE GFS AND BRINGS PRECIP BACK TO THE AREA A BIT QUICKER THAN THE GFS. TRENDED TOWARD THE ECMWF...AS ALLBLEND MODEL INITIALIZATION ALSO SUPPORTED. CONFIDENCE DROPS AFTER THIS INITIAL WEAK WAVE AS MODEL SOLNS DIVERGE. THUS...STUCK CLOSE TO ALLBLEND POP AND TEMPS...WHICH CONTINUE THE ABOVE NORMAL TREND. && .AVIATION /DISCUSSION FOR THE 26/06Z TAFS/... VFR CONDITIONS EXPECTED THROUGH THE TAF PERIOD. DRY COLD FRONT NEAR IND AND HUF SHOULD REACH BMG AROUND 06Z. WINDS WILL VEER TO NORTHEAST FOLLOWING THE FRONTAL PASSAGE AND TO THE EAST TOWARDS 00Z THIS EVENING AS CANADIAN HIGH PRESSURE SHIFTS EAST ACROSS NORTHERN ONTARIO AND HUDSON BAY. WINDS WILL ALSO INCREASE TO NEAR 10 KNOTS AFTER 12Z THIS MORNING AS THE SURFACE PRESSURE GRADIENT TIGHTENS. WITH DEW POINTS DROPPING BEHIND THE FRONT...DO NOT THINK WE WILL SEE ANY VISIBILITY RESTRICTIONS DESPITE WIND SPEEDS 6 KNOTS OR LESS. BMG IS OF SOME CONCERN WITH A DEW POINT DEPRESSION OF 2 DEGREES AT 03Z. HOWEVER...WILL WAIT UNTIL THE LAST MINUTE TO SEE IF THE COOLING OR DRYING WIN OUT. SHOULD SEE AN INCREASE IN MID CLOUDS FROM THE UPPER MIDWEST AFTER 10Z AS DISTURBANCES DROP SOUTHEAST ACROSS CENTRAL INDIANA AHEAD OF AN UPPER RIDGE ACROSS THE MISSISSIPPI VALLEY. THESE CLOUDS SHOULD HANG AROUND THROUGH THIS EVENING. && .IND WATCHES/WARNINGS/ADVISORIES... FREEZE WATCH FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING FOR INZ021-029>031-037>042-048-049-056-057-065. && SYNOPSIS...PUMA NEAR TERM...JAS SHORT TERM...PUMA LONG TERM....MRD AVIATION...KOCH
Hazardous weather outlook, Mar 25, 3:22 PM EDT, 12 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 322 PM EDT SUN MAR 25 2012 INZ021-029>031-037>042-048-049-056-057-065-261930- CARROLL-TIPPECANOE-CLINTON-HOWARD-BOONE-TIPTON-HAMILTON-MADISON- DELAWARE-RANDOLPH-HANCOCK-HENRY-SHELBY-RUSH-DECATUR- 322 PM EDT SUN MAR 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HAZARDS: NONE. TIMING: NONE. DISCUSSION: HIGH PRESSURE OVER THE PLAINS STATES WILL BUILD ACROSS THE STATE TODAY AND MAINTAIN DRY WEATHER ACROSS INDIANA THROUGH AT LEAST TUESDAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. OUTLOOK: COLDER TEMPERATURES IN THE MID TO UPPER 30S WILL BE POSSIBLE BY EARLY TUESDAY MORNING. THUNDERSTORMS ARE POSSIBLE TUESDAY NIGHT THROUGH WEDNESDAY AND AGAIN FRIDAY THROUGH SUNDAY. THERE IS A THREAT FOR SEVERE THUNDERSTORMS TUESDAY NIGHT INTO EARLY WEDNESDAY WITH DAMAGING WINDS AND LARGE HAIL AS THE MAIN THREATS...MAINLY ALONG AND NORTHWEST OF I-70. DISCUSSION: A STRONG AREA OF HIGH PRESSURE WILL BUILD ACROSS INDIANA THROUGH TUESDAY PROVIDING DRY WEATHER ALONG WITH COLDER TEMPERATURES. A FEW FRONTAL BOUNDARIES ARE EXPECTED TO PUSH ACROSS INDIANA MID WEEK AS LOW PRESSURE PASSES TO THE NORTH OF THE STATE. THIS WILL RESULT IN OUR NEXT CHANCES FOR SHOWERS AND THUNDERSTORMS. ANOTHER SYSTEM WILL MOVE ACROSS THE STATE BY THE END OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TUESDAY NIGHT THROUGH WEDNESDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ028-035-036-043>047-051>055-060>064-067>072-261930- WARREN-FOUNTAIN-MONTGOMERY-VERMILLION-PARKE-PUTNAM-HENDRICKS- MARION-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SULLIVAN-GREENE-MONROE-BROWN- BARTHOLOMEW-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 322 PM EDT SUN MAR 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HAZARDS: NONE. TIMING: NONE. DISCUSSION: HIGH PRESSURE OVER THE PLAINS STATES WILL BUILD ACROSS THE STATE TODAY AND MAINTAIN DRY WEATHER ACROSS INDIANA THROUGH AT LEAST TUESDAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. OUTLOOK: COLDER TEMPERATURES IN THE MID TO UPPER 30S WILL BE POSSIBLE BY EARLY TUESDAY MORNING. THUNDERSTORMS ARE POSSIBLE TUESDAY NIGHT THROUGH WEDNESDAY AND AGAIN FRIDAY THROUGH SUNDAY. THERE IS A THREAT FOR SEVERE THUNDERSTORMS TUESDAY NIGHT INTO EARLY WEDNESDAY WITH DAMAGING WINDS AND LARGE HAIL AS THE MAIN THREATS...MAINLY ALONG AND NORTHWEST OF I-70. DISCUSSION: A STRONG AREA OF HIGH PRESSURE WILL BUILD ACROSS INDIANA THROUGH TUESDAY PROVIDING DRY WEATHER ALONG WITH COLDER TEMPERATURES. A FEW FRONTAL BOUNDARIES ARE EXPECTED TO PUSH ACROSS INDIANA MID WEEK AS LOW PRESSURE PASSES TO THE NORTH OF THE STATE. THIS WILL RESULT IN OUR NEXT CHANCES FOR SHOWERS AND THUNDERSTORMS. ANOTHER SYSTEM WILL MOVE ACROSS THE STATE BY THE END OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TUESDAY NIGHT THROUGH WEDNESDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) PUMA
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 3:48 AM EDT | Frost Advisory | IND | Bartholomew, Brown, Fountain, Hendricks, Jackson, Jennings and 10 more | 28 hr |
Nearby
Freeze Warnings in Indiana, 2012Every freeze warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.